# SDR CALA2025062605905

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER HAS EXFOLIATION CORROSION R/H FR64-65 STR 31R (PSE/MAJOR REPAIR) A3NB-05-3-6024.  REMOVED S31R DUE TO 100% MATERIAL LOSS IAW SRM 51-42-11/ 001.LOCATED & DRILLED NEW REPLACEMENT PARTS D5348004721202 & D53 47105220590 IAW SRM 51-44-11/001. INSTALLED NEW PARTS AND S URROUNDING HARDWARE BETWEEN FR64-FR67 ON STR31R. IAW A320 SRM 51-72-11-911-001. RESTORED FINISH IAW A320 SRM 51-7 5-12-911-2.
